# SDR 07FDEA02005

- Difficulty date: May 25, 2007
- Submitted: May 31, 2007
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11
- Aircraft serial: 48514
- Aircraft time: 51,108 hours, 11,458 cycles
- System (JASC): 2420 · AC Generation System
- Part: Control Unit
- Part number: 750866D
- Part serial: 0126
- Condition: Failed
- Location: Emergency Power
- Part time: 151 hours, 34 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AT APPROX 00:00Z GOT A MASTER WARNING LT W/A LEVEL 1 EMERGENCY POWER ON ALERT.  COMPLIED W/QRH.  SELECTED EMERGENCY POWER SWITCH TO OFF.  GOT LVL 1 L EMERGENCY AC BUSS ALERT.  SELECTED EMERGENCY POWER SWITCH BACK TO ARM , STILL HAD  EMERGENCY POWER ON LEVEL ONE ALERT.  CONSULTED W/GOC AND MOCC VIA SAT.  BATTERY VOLT NOW DOWN TO 24V -51.  WHEN VOLT DROPPED TO 22V (AMBER) DEPLOYED ADG IN ELEC  BATTERY CHARGED UP TO 32V, ELECTED TO DIVERT SEA.  ON NEXT POWER UP, EMERGENCY POWER TEST FAILED.  REF WDM 24-61-11, REMOVED AND REPLACED LEFT EMERGENCY CONTROL RELAY (R2-17) PER SMP.   REF AMM 24-24-00-5 AND EPCU R-T-S REF AMM  24-08-01-5, ALL TEST PASSED AND CHECKED NORMAL.  DID  NOT DUPLICATE FAULT, FINAL FIX REMOVED AND
